Alert archive / Tennessee / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 142, NWS Nashville, TN

May 5, 2003Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 5, 2003, 2:48 AM CDT for Williamson County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2003, 2:48 AM CDT (07:48 UTC)
Expired
May 5, 2003, 3:30 AM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Williamson County, TN

The radar

The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 11:45 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2003-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2003-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
530 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS54 KOHX 050748
SVRBNA
TNC187-050830-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
247 AM CDT MON MAY 5 2003

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILLIAMSON COUNTY IN TENNESSEE

* UNTIL 330 AM CDT

* AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF FAIRVIEW...OR 10 MILES
  SOUTHEAST OF DICKSON...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  9 MILES NORTH OF FRANKLIN AROUND  255 AM CDT
  NEAR BRENTWOOD AROUND 300 AM CDT

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF
SEVERE THUNDERSTORMS APPROACH YOUR AREA...GO TO A SAFE PLACE.
ESPECIALLY IF YOU LIVE IN A MOBILE HOME.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE
FOR DAMAGING WINDS IN EXCESS OF 55 MPH...LARGE HAIL...AND DEADLY
LIGHTNING.

&&

LAT...LON 3610 8721 3587 8720 3575 8667 3600 8661

$$
END/JAO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:15 AM CDT, 33 minutes earlier.

Area forecast discussion, May 5, 2:15 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
215 AM CDT MON MAY 5 2003

LATEST SURFACE ANALYSIS SHOWING PRETTY WELL DEFINED WARM FRONT JUST
NORTH OF THE TN/KY BORDER...WITH ANOTHER WEAKER BOUNDARY ACROSS WEST
TN. STRONG BAND OF THUNDERSTORMS CONTINUES TO MOVE ACROSS THE MID-
STATE WITH THE LEADING JUST EAST OF BNA. BAND OVERALL HAS WEAKENED
SOME OVER LAST HOUR OR SO BUT A FEW CELL REMAIN SEVERE. TOR WATCH
CONTINUES UNTIL 5 AM.

WARM FRONT PROGGED TO CLIMB FURTHER NORTH TODAY...ALTHOUGH MODELS
LEAVE BAND OF DEEP MOISTURE JUST TO OUR SOUTH. LL WIND FIELD REMAINS
QUITE STRONG BUT ML JET MIGRATES EAST OF THE REGION. CURRENT BAND OF
STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE ACROSS THE CWA THIS
MORNING THEN BUILD BACK UP AGAIN LATER TODAY...ESPECIALLY ACROSS THE
SOUTH. MOST OF THE AREA STILL OUTLOOKED FOR MODERATE RISK TODAY/
TONIGHT. PLAN SCATTERED POPS NORTH...LIKELY POPS SOUTH AND PLATEAU.
WILL KEEP MENTION OF SEVERE.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS ANOTHER POOL OF
DEEP MOISTURE LIFTS NORTH AND ANOTHER BRANCH OF THE ML JET SWINGS
ACROSS. WILL GO WITH LIKELY POPS TONIGHT.

CWA SEEMINGLY GETTING BRIEF REPRIEVE FOR WIDESPREAD CONVECTION
TUESDAY AS DRY-SLOT MOVES OVER THE AREA. CONVECTION LOOKING TO BE
SCATTERED AT BEST...THUS WILL LOWER POPS SLIGHTLY ACROSS THE BOARD.
MODELS REALLY SEPARATE TUESDAY NIGHT. ZONES CURRENTLY RUNNING
WITH CHANCE CATEGORY POPS...WILL LEAVE FOR NOW.

BNA 80/67/81/63 5634
CSV 74 62/76 60 7634

07
.BNA...NONE.
Hazardous weather outlook, May 4, 7:25 PM CDT, 7 hours 23 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-051030-

HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT SUN MAY 4 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
A WARM FRONT WILL PUSH NORTHEASTWARD ACROSS MIDDLE TENNESSEE THIS
EVENING, ALLOWING MORE HUMID AIR TO SEEP INTO THE MID STATE. THIS
WILL FURTHER DESTABILIZE THE ENVIRONMENT, PROVIDING RIPE CONDITIONS
FOR THUNDERSTORMS TO DEVELOP. AMPLE LOW LEVEL WIND SHEAR SHIFTS THE
PRIMARY DANGER TOWARD DAMAGING WINDS AND EVEN ISOLATED TORNADOES. IN
ADDITION, THE STORM PREDICTION CENTER HAS PLACED ALL OF MIDDLE
TENNESSEE UNDER A SLIGHT RISK FOR SEVERE WEATHER TONIGHT, WITH A
MODERATE RISK COVERING THE WEST TENNESSEE UP TO THE TENNESSEE RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SERIES OF DISTURBANCE MOVING OUT OF THE PLAINS WILL BRING SCATTERED
SHOWERS AND THUNDERSTORMS TO THE AREA MONDAY THROUGH THURSDAY. THERE
IS A SMALL CHANCE OF SEVERE WEATHER EACH OF THESE DAYS.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME
NECESSARY DURING THE OVERNIGHT HOURS.

ROSE

In the hours before

Local storm report, May 5, 12:14 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 AM CDT MON MAY 05 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1155 AM    6 N CLARKSVILLE           TN   1.00 IN HAIL
05/04/03   MONTGOMERY                     SPOTTER REPORTED QUARTER
                                          SIZE HAIL NEAR THE KENTUCKY
                                          BORDER.

JAO
Local storm report, May 5, 12:48 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
1248 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1244 AM    CLARKSVILLE               TN   80 MPH TSTM WIND GUST
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          70-80 MPH WIND IN DOWNTOWN
                                          CLARKSVILLE WITH DEBRIS

1245 AM    CLARKSVILLE               TN   1.00 INCH HAIL
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL REPORTED
                                          IN DOWNTOWN CLARKSVILLE

1253 AM    5S CLARKSVILLE            TN   WIND DAMAGE
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          LARGE TREES BLOWN DOWN JUST
                                          S OF CLARKSVILLE

1249 AM    5W CENTERVILLE            TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HWY 100
                                          JUST WEST OF CENTERVILLE

1252 AM    3E CENTERVILLE            TN   1.00 INCH HAIL
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL REPORTED
                                          JUST EAST OF CENTERVILLE

JLM
Local storm report, May 5, 1:24 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
124 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0115 AM    3N CENTERVILLE            TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES DOWN JUST N OF
                                          CENTERVILLE IN HICKMAN
                                          COUNTY

0115 AM    10S CLARKSVILLE           TN   WIND DAMAGE
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          POWER LINES DOWN ON HOUSE
                                          SOUTH OF CLARKSVILLE

0118 AM    10SE CENTERVILLE          TN   60 mph MPH TSTM WIND GUST
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          50-60 MPH WIND GUSTS IN
                                          SHADY GROVE

0120 AM    2SE CROSS PLAINS          TN   TORNADO
05/05/03   ROBERTSON                      TRAINED SPOTTER REPORTED
                                          TORNADO OBSERVED ON GROUND
                                          BETWEEN CROSS PLAINS AND
                                          WHITEHOUSE

0122 AM    FAIRVIEW                  TN   70 MPH TSTM WIND GUST
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          70 MPH WINDS IN FAIRVIEW

0130 AM    15NE CENTERVILLE          TN   TORNADO
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TORNADO ON GROUND NEAR
                                          LYLES-BON AQUA

JLM
Local storm report, May 5, 1:41 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
141 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0140 AM    15NW COLUMBIA             TN   WIND DAMAGE
05/05/03   MAURY                          TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HIGHWAY
                                          50 ON THE HICKMAN-MAURY
                                          COUNTY LINE

JLM
Local storm report, May 5, 1:50 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
150 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0144 AM    8E NASHVILLE              TN   WIND DAMAGE
05/05/03   DAVIDSON                       TRAINED SPOTTER REPORTED
                                          POWER LINES DOWN NEAR
                                          SKYLINE MEDICAL CENTER EAST
                                          OF DOWNTOWN NASHVILLE

0145 AM    5NE CENTERVILLE           TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HIGHWAY
                                          230 NORTHEAST OF
                                          CENTERVILLE

0145 AM    FAIRVIEW                  TN   1.00 INCH HAIL
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL NEAR
                                          FAIRVIEW ON HIGHWAY 96

0146 AM    FAIRVIEW                  TN   WIND DAMAGE
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          LARGE TREES DOWN ON HWY 100
                                          NEAR FAIRVIEW

0147 AM    FAIRVIEW                  TN   .75 INCH HAIL
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL REPORTED IN
                                          THE FAIRVIEW AREA

0149 AM    FAIRVIEW                  TN   WIND DAMAGE
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN AND POWER
                                          LINES DOWN IN FAIRVIEW

0159 AM    5N FRANKLIN               TN   75 MPH TSTM WIND GUST
05/05/03   WILLIAMSON                     70-75 MPH WINDS REPORTED
                                          IN COOL SPRINGS WITH
                                          ROTATION OBSERVED.

JLM
Local storm report, May 5, 2:08 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
208 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0208 AM    SMYRNA                    TN   1.25 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          QUARTER TO HALF DOLLAR SIZE
                                          HAIL IN SMYRNA

0210 AM    SMYRNA                    TN   .75 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL ALMAVILLE
                                          ROAD AND I24

0212 AM    SMYRNA                    TN   .75 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          PENNY SIZE HAIL NEAR SMYRNA

0212 AM    10S FRANKLIN              TN   .75 INCH HAIL
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL NEAR THOMPSON
                                          STATION

0219 AM    MURFREESBORO              TN   WIND DAMAGE
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          POWER LINES DOWN AT
                                          INTERSECTION OF HWY 96 AND
                                          I840 NEAR MURFREESBORO

0225 AM    2SE LEBANON               TN   .75 INCH HAIL
05/05/03   WILSON                         TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL AT I40 SE OF
                                          LEBANON

0225 AM    2SE GALLATIN              TN   .75 INCH HAIL
05/05/03   SUMNER                         TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL REPORTED AT
                                          GALLATIN APRT

0227 AM    20S LEBANON               TN   1.00 INCH HAIL
05/05/03   WILSON                         TRAINED SPOTTER REPORTED
                                          ONE INCH HAIL IN CAINSVILLE
                                          ON HWY 266

0229 AM    SPRING HILL               TN   WIND DAMAGE
05/05/03   MAURY                          TRAINED SPOTTER REPORTED
                                          NUMEROUS TREES DOWN IN
                                          GOOSE HILL AND SPRING HILL

0230 AM    3NE SMYRNA                TN   TORNADO
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          TORNADO IN THE LAVERGNE
                                          INDUSTRIAL PARK NE OF
                                          SMYRNA

0230 AM    WATERTOWN                 TN   .75 INCH HAIL
05/05/03   WILSON                         TRAINED SPOTTER REPORTED
                                          3/4 IN HAIL REPORTED AT
                                          WATERTOWN FIRE DEPT

0230 AM    15SW FRANKLIN             TN   WIND DAMAGE
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN SW OF
                                          LEIPERS FORK

0233 AM    HENDERSONVILLE            TN   WIND DAMAGE
05/05/03   SUMNER                         TRAINED SPOTTER REPORTED
                                          STRUCTURAL DAMAGE TO HOMES
                                          AND LARGE TREES BLOWN DOWN

0230 AM    MURFREESBORO              TN   .75 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL REPORTED NEAR
                                          MURFREESBORO

0235 AM    3N MURFREESBORO           TN   1.75 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          GOLFBALL SIZE HAIL ON HWY
                                          231 JUST N OF MURFREESBORO

0238 AM    MURFREESBORO              TN   .88 INCH HAIL
05/05/03   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          NICKEL SIZE HAIL REPORTED
                                          AT INTERSECTION OF HWY 96
                                          AND I840

0238 AM    5NE NASHVILLE             TN   WIND DAMAGE
05/05/03   DAVIDSON                       TRAINED SPOTTER REPORTED
                                          STRUCTURAL DAMAGE TO HOMES
                                          NEAR MADISON

0255 AM    10W SMITHVILLE            TN   .88 INCH HAIL
05/05/03   DEKALB                         TRAINED SPOTTER REPORTED
                                          NICKEL SIZE HAIL NEAR
                                          LIBERTY

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 10:33 PM CDTTornado WarningOHXStewart42 min
May 4, 10:59 PM CDTTornado WarningOHXStewart31 min
May 4, 11:15 PM CDTTornado WarningOHXMontgomery60 min
May 4, 11:29 PM CDTTornado WarningOHXStewart16 min
May 4, 11:47 PM CDTTornado WarningOHXStewart43 min
May 4, 11:54 PM CDTSevere Thunderstorm WarningOHXBenton36 min
May 5, 12:12 AM CDTTornado WarningOHXMontgomery63 min
May 5, 12:16 AM CDTTornado WarningOHXPerry44 min
May 5, 12:20 AM CDTTornado WarningOHXBenton, Humphreys25 min
May 5, 12:22 AM CDTTornado WarningOHXPerry38 min
May 5, 12:41 AM CDTTornado WarningOHXHickman, Perry39 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningOHXDickson, Houston46 min
May 5, 12:49 AM CDTTornado WarningOHXRobertson56 min
May 5, 12:55 AM CDTSevere Thunderstorm WarningOHXCheatham20 min
May 5, 1:04 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson41 min
May 5, 1:11 AM CDTSevere Thunderstorm WarningOHXDavidson34 min
May 5, 1:20 AM CDTSevere Thunderstorm WarningOHXCheatham20 min
May 5, 1:21 AM CDTTornado WarningOHXHickman, Maury, Williamson24 min
May 5, 1:25 AM CDTTornado WarningOHXSumner35 min
May 5, 1:42 AM CDTTornado WarningOHXDavidson28 min
May 5, 1:44 AM CDTTornado WarningOHXMaury, Williamson31 min
May 5, 1:52 AM CDTSevere Thunderstorm WarningOHXSumner, Wilson28 min
May 5, 1:59 AM CDTTornado WarningOHXRutherford, Williamson46 min
May 5, 2:02 AM CDTTornado WarningOHXSumner, Wilson28 min
May 5, 2:05 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman35 min
May 5, 2:20 AM CDTTornado WarningOHXCannon, Rutherford40 min
May 5, 2:21 AM CDTTornado WarningOHXWilson24 min
May 5, 2:31 AM CDTSevere Thunderstorm WarningOHXMacon, Trousdale44 min
May 5, 2:42 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman48 min
May 5, 2:46 AM CDTTornado WarningOHXDeKalb29 min
May 5, 2:59 AM CDTSevere Thunderstorm WarningOHXPutnam31 min
May 5, 3:00 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford45 min
May 5, 3:03 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
May 5, 3:06 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury44 min
May 5, 3:11 AM CDTSevere Thunderstorm WarningOHXWhite34 min
May 5, 3:22 AM CDTSevere Thunderstorm WarningOHXWarren48 min
May 5, 3:28 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson32 min
May 5, 3:33 AM CDTSevere Thunderstorm WarningOHXCumberland, Putnam42 min
May 5, 3:51 AM CDTSevere Thunderstorm WarningOHXCannon29 min
May 5, 3:55 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee50 min
May 5, 3:57 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee48 min
May 5, 4:04 AM CDTSevere Thunderstorm WarningOHXGiles, Lincoln41 min
May 5, 4:08 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren52 min
May 5, 4:12 AM CDTSevere Thunderstorm WarningOHXCumberland33 min
May 5, 4:28 AM CDTSevere Thunderstorm WarningOHXFranklin47 min
May 5, 4:36 AM CDTFlash Flood WarningOHXCumberland, White3 hr
May 5, 5:16 AM CDTSevere Thunderstorm WarningOHXFranklin19 min
May 5, 5:43 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
May 5, 5:55 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson50 min
May 5, 6:14 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne46 min
May 5, 6:42 AM CDTSevere Thunderstorm WarningOHXGiles48 min
May 5, 6:50 AM CDTTornado WarningOHXGiles, Lawrence25 min
May 5, 7:00 AM CDTTornado WarningOHXPutnam30 min
May 5, 7:07 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall38 min
May 5, 7:16 AM CDTTornado WarningOHXGiles, Lincoln29 min
May 5, 7:24 AM CDTSevere Thunderstorm WarningOHXCumberland51 min
May 5, 7:32 AM CDTSevere Thunderstorm WarningOHXFentress28 min
May 5, 7:33 AM CDTSevere Thunderstorm WarningOHXFentress27 min
May 5, 7:37 AM CDTTornado WarningOHXFranklin, Lincoln, Moore38 min
May 5, 8:01 AM CDTTornado WarningOHXGrundy14 min
May 5, 8:13 AM CDTTornado WarningOHXFranklin, Grundy42 min
May 5, 8:44 AM CDTSevere Thunderstorm WarningOHXLewis, Perry51 min
May 5, 9:02 AM CDTSevere Thunderstorm WarningOHXHickman, Perry43 min
May 5, 9:44 AM CDTSevere Thunderstorm WarningOHXWayne46 min
May 5, 10:03 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne42 min
May 5, 10:20 AM CDTSevere Thunderstorm WarningOHXGiles40 min
May 5, 10:43 AM CDTTornado WarningOHXGiles, Lawrence47 min
May 5, 11:01 AM CDTTornado WarningOHXLincoln, Marshall, Moore44 min
May 5, 11:46 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall44 min
May 5, 11:49 AM CDTTornado WarningOHXFranklin, Lincoln, Moore41 min
May 5, 12:09 PM CDTFlash Flood WarningOHXBedford81 min
May 5, 12:24 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson51 min
May 5, 12:31 PM CDTTornado WarningOHXCoffee, Franklin, Grundy59 min
May 5, 1:04 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson26 min
May 5, 1:21 PM CDTSevere Thunderstorm WarningOHXWayne54 min
May 5, 1:48 PM CDTTornado WarningOHXBenton57 min
May 5, 1:52 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson38 min
May 5, 2:29 PM CDTTornado WarningOHXCheatham, Davidson, Williamson46 min
May 5, 2:38 PM CDTSevere Thunderstorm WarningOHXDickson, Humphreys52 min
May 5, 2:43 PM CDTTornado WarningOHXPerry47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.